# SDR DALA2025082206277

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR PANEL INSERT 261PF AT AFT GALLEY AREA.     COMPLIED WITH ER/A 627930-14. (1156589)
